# SDR USAA070551

- Difficulty date: July 17, 2007
- Submitted: July 17, 2007
- Operation: Air carrier
- Aircraft: N417US
- Make and model: Boeing 737401
- Aircraft serial: 23984
- Aircraft time: 50,715 hours, 50,715 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Condition: Chafed
- Location: Vertical Fin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL FIN FWD RIB BOTTOM LEFT & RIGHT SIDE AT STA 1007.55 CHAFED.  REMOVED DAMAGED AREA, INSTALLED DOUBLER PER SRM 53-30-09, 51-70-11; EA 98755, DEFECT SIZE:  8 AND 12 INCHES.
